# SDR FDEA202304070578

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70561
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- OUTBOARD FLAP VANE NUMBER 4 SUPPORT FITTING ECCENTRIC HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING- OUTBOARD FLAP VANE NUMBER 4 SUPPORT FITTING ECCENTRIC   HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM57-50-02-2R   REPAIR 5 FIGURE 201. OVERSIZED BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM57-50-  02-2R REPAIR 5 FIGURE 201 AND E.A. #1-5750-T0315419 B PART 2 STEP 1A, TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- RH WING - OUTBD FLAP VANE ASSEMBLY - TRACK SUPPORTS -  CORROSION REWORK , AND INSTALLED AS PER AMM27-50-32-4. REPAIR CLASSIFIED AS MAJOR   PER GMM-6-2-100. SNRM NUMBER N00733 ATTACHED E.A. #1-5750-T0315419 B PART 2 FOR   DETAILS.
